# SDR SWIA200616181

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 6,736 hours, 5,858 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK IN FULL LWD POSITION.  REPLACED AILERON TRIM PANEL IAW AMM 27-12-10.  OPERATIONAL CHECK GOOD.
